Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Dominated estimates of positive contractions


Authors: R. V. Chacon and J. Olsen
Journal: Proc. Amer. Math. Soc. 20 (1969), 266-271
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1969-0248327-3
MathSciNet review: 0248327
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)
  • [2] N. Dunford and J. T. Schwartz, Convergence almost everywhere of operator averages, J. Math. Mech. 5 (1956), 129-178. MR 0077090 (17:987g)
  • [3] P. R. Halmos, Lectures on ergodic theory, The Mathematical Society of Japan, Tokyo, 1956. MR 0097489 (20:3958)
  • [4] A. Ionescu Tulcea, Ergodic properties of isometries in $ {L_p}$ spaces, $ 1 < p < \infty $, Bull. Amer. Math. Soc. 70 (1964), 366-371. MR 0206207 (34:6026)
  • [5] E. M. Stein, On the maximal ergodic theorem, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 1894-1897. MR 0131517 (24:A1367)
  • [6] N. Wiener, The ergodic theorem, Duke Math. J. 5 (1939), 1-18. MR 1546100

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248327-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society